Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english

2000 year

Exact interval solutions of the discrete bellman equation, and the polynomial complexity of problems in interval idempotent linear algebra. Doklady Math. 62:2 (2000), 199-201 . [Russian original: Литвинов Г. Л., Соболевский А. Н. Точные интервальные решения дискретного уравнения Беллмана и полиномиальная сложность задач идемпотентной линейной алгебры. Доклады РАН 374:3 (2000), 304-306; see also http://arxiv.org/abs/math/0101041]

Go to publication

Authors: L. Litvinov G., Sobolevski A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site